MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD¿ FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD¿ FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394240020060
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient was taken to the or for emergent angiogram/embolization.During attempted embolization of a small cortical branch artery, a boston scientific embold detachable fibered coil deployed and unraveled unexpectedly.This prompted a prolonged procedure to remove a portion of the unraveled coil.Ultimately a long portion of it was removed, however a small unraveled fiber was unable to be removed.

Brand Name
EMBOLD¿ FIBERED
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key22951598
Report Number22951598
Device Sequence Number9867777
Product Code KRD
UDI-Device Identifier08714729983538
UDI-Public(01)08714729983538
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/22/2025
Report Date (Section F) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394240020060
Device Catalogue NumberM01394240020060
Device Lot Number36059604
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/03/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age83 YR
Patient SexMale
Date Report Sent to FDA08/22/2025